On the classification of fuzzy projective planes of fuzzy 3-dimensional projective space


Ekmekci S. , Akca Z. , Bayar A.

CHAOS SOLITONS & FRACTALS, vol.40, no.5, pp.2146-2151, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2007.10.002
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.2146-2151

Abstract

In this work, the classifications of fuzzy 3-dimensional vector spaces of fuzzy 4-dimensional vector space and fuzzy projective planes of fuzzy 3-dimensional projective space from fuzzy 4-dimensional vector space are given. (C) 2007 Elsevier Ltd. All rights reserved.